# SDR USAA020147

- Difficulty date: March 26, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Part time: 31,974 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN DELAMINATED 13 INCHES BY 4 INCHES, LEFT OUTBOARD AFT FLAP 7 FT 8 INCHES OUTBOARD OF INBOARD EDGE.  VACUUM COMPOSITE REPAIR PER 737-400 SRM 51-70-10.  (M)
